BibTeX record journals/access/GuoYZL19

download as .bib file

@article{DBLP:journals/access/GuoYZL19,
  author    = {Yuanyuan Guo and
               Guoju Ye and
               Dafang Zhao and
               Wei Liu},
  title     = {Some Integral Inequalities for Log-h-Convex Interval-Valued Functions},
  journal   = {{IEEE} Access},
  volume    = {7},
  pages     = {86739--86745},
  year      = {2019},
  url       = {https://doi.org/10.1109/ACCESS.2019.2925153},
  doi       = {10.1109/ACCESS.2019.2925153},
  timestamp = {Fri, 22 Nov 2019 16:59:18 +0100},
  biburl    = {https://dblp.org/rec/journals/access/GuoYZL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics